首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
RANDOM FIXED-POINTS FOR RANDOM MULTIVALUED OPERATORS - DEFINED ON UNBOUNDED SETS IN BANACH-SPACES
被引:1
|
作者
:
BEG, I
论文数:
0
引用数:
0
h-index:
0
机构:
KUWAIT UNIV,DEPT MATH,KUWAIT 13060,KUWAIT
BEG, I
SHAHZAD, N
论文数:
0
引用数:
0
h-index:
0
机构:
KUWAIT UNIV,DEPT MATH,KUWAIT 13060,KUWAIT
SHAHZAD, N
机构
:
[1]
KUWAIT UNIV,DEPT MATH,KUWAIT 13060,KUWAIT
[2]
QUAID I AZAM UNIV,ISLAMABAD,PAKISTAN
[3]
FLORIDA INST TECHNOL,DEPT APPL MATH,MELBOURNE,FL 32901
来源
:
STOCHASTIC ANALYSIS AND APPLICATIONS
|
1995年
/ 13卷
/ 03期
关键词
:
D O I
:
10.1080/07362999508809397
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
Random fixed points for nonexpansive and pseudocontractive random multivalued operators defined on unbounded subsets of a Banach space are obtained.
引用
收藏
页码:269 / 277
页数:9
相关论文
共 50 条
[31]
A remark on some random fixed points of multivalued SL-random operators satisfying the nonstrict Opial's property and corrigendum to "Random fixed points of multivalued random operators with property (D)"
论文数:
引用数:
h-index:
机构:
Kumam, Wiyada
Tanutpanit, Tareerat
论文数:
0
引用数:
0
h-index:
0
机构:
King Mongkuts Univ Technol Thonburi, Fac Sci, Dept Math, Bangkok 10140, Thailand
Rajamangala Univ Technol Thanyaburi, Fac Sci & Technol, Dept Appl Stat, Thanyaburi 12110, PathumThani, Thailand
Tanutpanit, Tareerat
Kumam, Poom
论文数:
0
引用数:
0
h-index:
0
机构:
King Mongkuts Univ Technol Thonburi, Fac Sci, Dept Math, Bangkok 10140, Thailand
Rajamangala Univ Technol Thanyaburi, Fac Sci & Technol, Dept Appl Stat, Thanyaburi 12110, PathumThani, Thailand
Kumam, Poom
[J].
RANDOM OPERATORS AND STOCHASTIC EQUATIONS,
2008,
16
(03)
: 255
-
292
[32]
RANDOM CONTINUOUS PERTURBATIONS OF RANDOM M-ACCRETIVE OPERATORS IN BANACH-SPACES
WANG, WM
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, Northeastern University, Shenyang
WANG, WM
ZHAO, YC
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, Northeastern University, Shenyang
ZHAO, YC
[J].
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
1995,
194
(01)
: 174
-
183
[33]
Fixed points of discontinuous multivalued increasing operators in Banach spaces with applications
Hong, SH
论文数:
0
引用数:
0
h-index:
0
机构:
Hainan Univ, Coll Sci & Engn, Haikou 570228, Peoples R China
Hainan Univ, Coll Sci & Engn, Haikou 570228, Peoples R China
Hong, SH
[J].
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
2003,
282
(01)
: 151
-
162
[34]
Fixed points for mixed monotone multivalued operators in Banach spaces with applications
Hong, Shihuang
论文数:
0
引用数:
0
h-index:
0
机构:
Hangzhou Dianzi Univ, Inst Appl Math & Engn Computat, Hangzhou 310018, Peoples R China
Hangzhou Dianzi Univ, Inst Appl Math & Engn Computat, Hangzhou 310018, Peoples R China
Hong, Shihuang
[J].
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
2008,
337
(01)
: 333
-
342
[35]
ON DETERMINISTIC AND RANDOM FIXED-POINTS
TAN, KK
论文数:
0
引用数:
0
h-index:
0
TAN, KK
YUAN, XZ
论文数:
0
引用数:
0
h-index:
0
YUAN, XZ
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1993,
119
(03)
: 849
-
856
[36]
EXISTENCE THEOREMS ON UNBOUNDED SETS IN BANACH-SPACES
HIRANO, N
论文数:
0
引用数:
0
h-index:
0
HIRANO, N
TAKAHASHI, W
论文数:
0
引用数:
0
h-index:
0
TAKAHASHI, W
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1980,
80
(04)
: 647
-
650
[37]
NONEXPANSIVE ACTIONS OF TOPOLOGICAL SEMIGROUPS ON STRICTLY CONVEX BANACH-SPACES AND FIXED-POINTS
BARTOSZEK, W
论文数:
0
引用数:
0
h-index:
0
机构:
POLISH ACAD SCI,INST MATH,PL-51617 WROCLAW,POLAND
POLISH ACAD SCI,INST MATH,PL-51617 WROCLAW,POLAND
BARTOSZEK, W
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1988,
104
(03)
: 809
-
811
[38]
GENERALIZED INVERSES OF RANDOM LINEAR-OPERATORS IN BANACH-SPACES
ENGL, HW
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV DELAWARE,DEPT MATH SCI,NEWARK,DE 19711
UNIV DELAWARE,DEPT MATH SCI,NEWARK,DE 19711
ENGL, HW
NASHED, MZ
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV DELAWARE,DEPT MATH SCI,NEWARK,DE 19711
UNIV DELAWARE,DEPT MATH SCI,NEWARK,DE 19711
NASHED, MZ
[J].
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
1981,
83
(02)
: 582
-
610
[39]
ITERATIVE TECHNIQUES FOR APPROXIMATION OF FIXED-POINTS OF CERTAIN NONLINEAR MAPPINGS IN BANACH-SPACES
THELE, RL
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV IOWA,IOWA CITY,IA
UNIV IOWA,IOWA CITY,IA
THELE, RL
[J].
PACIFIC JOURNAL OF MATHEMATICS,
1974,
53
(01)
: 259
-
266
[40]
ON COMMON FIXED-POINTS WITH APPLICATIONS TO DIFFERENTIAL-EQUATIONS IN ORDERED BANACH-SPACES
DHAGE, BC
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV OULU,DEPT MATH,SF-90570 OULU 57,FINLAND
UNIV OULU,DEPT MATH,SF-90570 OULU 57,FINLAND
DHAGE, BC
HEIKKILA, S
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV OULU,DEPT MATH,SF-90570 OULU 57,FINLAND
UNIV OULU,DEPT MATH,SF-90570 OULU 57,FINLAND
HEIKKILA, S
KUMPULAINEN, M
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV OULU,DEPT MATH,SF-90570 OULU 57,FINLAND
UNIV OULU,DEPT MATH,SF-90570 OULU 57,FINLAND
KUMPULAINEN, M
[J].
INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS,
1995,
26
(05):
: 411
-
416
←
1
2
3
4
5
→